# SDR SWAA2021021844205

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN / REPLACED TIE CLIP LOC BS277 AND STR 10R AT PASSENGER CABIN (1E/A) IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV DWG 141A8380 SHEET 14 REV
